umu.sePublikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Asymptotic properties of estimators in a model of life data with warnings
Center of Biostatistics, Department of Forest Resource Management and Geomatics, Swedish University of Agricultural Sciences , Umeå, Sweden.
Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
2004 (engelsk)Inngår i: Communications in Statistics - Theory and Methods, ISSN 0361-0926, E-ISSN 1532-415X, Vol. 34, nr 2, s. 461-474Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

We consider a model where elements of a single type are life tested. All elements are observed up to the time of their failures or censorings. Three types of events are possible to observe during life testing for each element: failure, censoring, and warning, where a warning can only be observed before a failure or before censoring has occurred. It is essential to know if warnings influence subsequent failures. Two subsets of data are simultaneously considered: the first consisting of only the times of the first occurrences of failure, censoring, or warning, and the second consisting of the times for those elements where warnings occurred before failures or censorings. The first subset belongs to the competing risks model, and the second consists of left-truncated data. Estimators of the cumulative hazard function before and after warnings are derived and proved to be consistent, with asymptotic normal distributions. A null hypothesis where the cumulative hazard functions before and after warnings are proportional and a corresponding alternative hypothesis that they are not proportional are defined. Under this null hypothesis an estimator for the constant of proportionality is derived and showed to be strongly consistent. Martingale techniques are used and numerical examples are provided.

sted, utgiver, år, opplag, sider
Taylor & Francis, 2004. Vol. 34, nr 2, s. 461-474
Emneord [en]
Consistency, Cumulative hazard function, Independent competing risks model, Left truncation, Nonparametric estimators, Proportional hazards
HSV kategori
Identifikatorer
URN: urn:nbn:se:umu:diva-87442DOI: 10.1080/03610920509342433ISI: 000228144200017OAI: oai:DiVA.org:umu-87442DiVA, id: diva2:709334
Tilgjengelig fra: 2014-04-01 Laget: 2014-04-01 Sist oppdatert: 2018-06-08bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Personposter BETA

Lindkvist, HåkanBelyaev, Yuri K

Søk i DiVA

Av forfatter/redaktør
Lindkvist, HåkanBelyaev, Yuri K
Av organisasjonen
I samme tidsskrift
Communications in Statistics - Theory and Methods

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 143 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf